# SDR GAIA9973

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 504 - DURING CLIMB-OUT FROM TOL, THE NR 5 SLAT INDICATE AS NOT RETRACED WHILE ALL OTHER TRAILING AND LEADING EDGE DEVICES WERE RETRACTED.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO TOL.  THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  CLEANED NR 5 SLAT SWITCH CANNON PLUG.  OPERATIONALLY CHECKED THE FLAP INDICATING SYSTEM AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
